# SDR DU4R2006650

- Difficulty date: October 7, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291025 NR 24959 CORROSION ON SHEAR DECK LOCATED NEAR RT AFT CORNER.  FABRICATED AND INSTALLED REPAIR DOUBLER 9.00 INCHES X 5.70 INCHES FROM 2024-T3 .063 INCHES IAW SRM 51-20-01, 51-10-02 AND 53-60-51, FIG. 101.
